# SDR DALA2024022302555

- Difficulty date: February 15, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 89,432 hours, 29,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 620-640 S2l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5635 WHILE PERFORMING INSPECTIONS PER WC 2330-01322-03I, ET-GPS ANTENNA, B757-200  INSPECT, SECTION 03I, NINE (9) PLUG LOCATIONS COMMON TO THE SKIN ONLY WERE FOUND BETWEEN STA 620  640 AND STRINGERS 2R  2L. THESE LOCATIONS ARE ADJACENT TO THE FASTENERS ATTACHING THE -505 DOUBLER INSTALLED PER DRAWING 3104231902 GPS ANTENNA RELOCATION INSTL WITH A MINIMUM CENTER TO CENTER SPACING OF 0.300 AS SHOWN IN FIGURES 1.1  1.6. DURING REMOVAL OF THE DOUBLER 8 HOLES WERE MISDRILLED REQUIRING FURTHER OVERSIZE (FIGURE 1-7). IN ADDITION, AN AREA OF THE SKIN WAS FOUND TO BE OIL-CANNING JUST INBOARD OF S-1 AND JUST AFT OF FS620 AND WAS ALSO REMOVED. CORRECTIVE ACTION: REF ERA 605920-14. (0202827)
